Advances in Operator Theory
- Adv. Oper. Theory
- Volume 2, Number 3 (2017), 257-268.
Existence theorems for attractive points of semigroups of Bregman generalized nonspreading mappings in Banach spaces
In this paper, we establish new attractive point theorems for semigroups of generalized Bregman nonspreading mappings in reflexive Banach spaces. Our theorems improve and extend many results announced recently in the literature.
Adv. Oper. Theory, Volume 2, Number 3 (2017), 257-268.
Received: 23 November 2016
Accepted: 14 April 2017
First available in Project Euclid: 4 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.
Secondary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]
Ali, Bashir; Harbau, Murtala Haruna; Yusuf, Lawan Haruna. Existence theorems for attractive points of semigroups of Bregman generalized nonspreading mappings in Banach spaces. Adv. Oper. Theory 2 (2017), no. 3, 257--268. doi:10.22034/aot.1611-1062. https://projecteuclid.org/euclid.aot/1512431675